# SDR 9509872717

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN THE WING TO BODY UPPER RIB CHORD, BS 760, UPPER FORWARD FASTENER BORE AT LBL 70.5 AND THE LOWER FORWARD FASTENER BORE AT RBL 70.5.  REPAIRED CHORD (P/N 65-18522-14) PER EA 27-98429 AND EA 27-98432, RESPECTIVELY.
